Per citar aquest document: http://ddd.uab.cat/record/36012
Some results in representable banach spaces.
Canela, Miguel A.

Data: 1988
Resum: Some results are presented, concerning a class of Banach spaces introduced by G. Godefroy and M. Talagrand, the representable Banach spaces. The main aspects considered here are the stability in forming tensor products, and the topological properties of the weak* dual unitball.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Publicat a: Publicacions Matemàtiques, V. 32 n. 1 (1988) p. 79-85, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_32188_06


7 p, 190.0 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2009-04-20, darrera modificació el 2016-06-11



   Favorit i Compartir